Can I possibly be pregnant if I just started taking the pill?
Hi everyone ok I need some help here, so I was on the ParaGard ( copper IUD) for 4 years and I was loving it until last year. I started having my period every day of the month some days were light, others days were extremely heavy and then there were days I would stop and next 2 days start up again. My doctor advised me to remove it, but stubborn me didn't want nothing to do with any hormones so I pushed it until this month. I was finally tired of it and the fact I was bleed every time I had sex with my partner just made me make the decision to remove it. I had it removed just on the 5th of this month and got on the pill that same day well by the end of the night I wanted to see if I would bleed again or if there was something else wrong with me, so we had unprotected sex and he came in me. I had just taken the pill the next 2 days we had some more fun and ones again he finished in me. I haven't missed a pill sense I started taking them but I have been feeling really sick I dont know if its the side effects of the pills or what. I should be starting my period this week but I been wondering if there is a possibility I could have ended up pregnant.